# SDR ASAA2018122647552

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,329 hours, 6,364 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF APPROX 3000' MSL FO LOST PITCH GUIDANCE IN VNAV LVL CHG RESTORED PITCH GUIDANCE AND VTK MOMENTARILY APPEARED IN FO'S MAP DISPLAY. F/D MASTER WAS ON FO SIDE. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF B737-900 FIM 22-11 TASK 801 NO FAULTS ON A, B TWO FAULTS 22-11071, 22-11822, ON FLT LEG 1, CURRENT STATUS NO FAULTS, AUTOTEST PASS. ACCOMPLISHED FIM 22-11 TASK 811 FMC PROBLEM, NO FAULTS ALL TESTS PASS.
